Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Liquid just came out of anus during flatulence. Any thoughts ?

Liquid just came out of my anus during what I thought was flatulence . This has never happened to me before because I know, like most, when flatulence is and indication of needing to actually go to the bathroom; it usually stings briefly and to the bathroom I go to handle my business. Also, I have always been a nervous pooper and have to concentrate when I have diarrhea . That said I have never had diarrhea that hasn t stung badly. This didn t sting one bit, as I thought it was just flatulence until I felt warmth. It didn t smell at all and didn t turn my white panties yellow until close to 5 minutes later. It was pure liquid nothing else. I m a 33 year old healthy female with a hemorrhoid and have had little issues with it (if this helps at all).
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

Yours symptoms are related to gastroenteritis the acute infection of the intestines.

If you did not noticed mucus or blood, then, most probably the origin is of viral infection. At the case, you need to take lots of liquids, oral rehydration salts, tasectan to stop the diarrhea.

Furthermore, I recommend to do the examination of the feces (coproculture, leucocytes in feces, culture for candida, examination for ova/parasites).

Do not worry, as long as you find the right culprit and take the proper measurements, everything will be back to normal again.

All the best! Wish you health!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor